# SDR CA011221008

- Difficulty date: December 20, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Mtsbsi MU2B36
- Aircraft time: 15,249 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 017A4710127
- Condition: Chafed
- Location: Oil Cooler
- Component: Oil Cooler, Mtsbsi
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

(CAN) THE OIL LINE RUNNING FROM THE OIL COOLER WAS FOUND CHAFED BY A SCREW THAT WAS TOO LONG IN A PANEL ON THE SIDE OF THE NACELLE. THE LINE WAS REPLACED AND THE SCREW WAS REPLACED WITH A SHORTER ONE
